Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 4, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 11, 2024, 3:32 PM EDT for Broward County, Florida. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2024, 3:32 PM EDT (19:32 UTC)
- Expired
- Jun 11, 2024, 8:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Broward County, FL
The radar
The Miami radar (KAMX), 54 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2397 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
257
WGUS52 KMFL 111932
FFWMFL
FLC011-112245-
/O.NEW.KMFL.FF.W.0004.240611T1932Z-240611T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
332 PM EDT Tue Jun 11 2024
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Southern Broward County in southeastern Florida...
* Until 645 PM EDT.
* At 332 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
Plantation, Sunrise, Hallandale, Miami Gardens, Lauderhill,
Aventura, Dania Beach, West Park, Ravenswood Estates, Estates Of
Fort Lauderdale, Fort Lauderdale - Hollywood International
Airport, Oak Point, Chambers Estates, Chula Vista and Port
Everglades.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2614 8008 2597 8007 2597 8012 2597 8013
2597 8014 2597 8025 2614 8025
FLASH FLOOD...RADAR INDICATED
$$
RAG2 follow-up statements
093
WGUS52 KMFL 112229
FFWMFL
FLC011-120000-
/O.EXT.KMFL.FF.W.0004.000000T0000Z-240612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
629 PM EDT Tue Jun 11 2024
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Southern Broward County in southeastern Florida...
* Until 800 PM EDT.
* At 629 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
Plantation, Sunrise, Hallandale, Miami Gardens, Lauderhill,
Aventura, Dania Beach, West Park, Ravenswood Estates, Estates Of
Fort Lauderdale, Fort Lauderdale - Hollywood International
Airport, Oak Point, Chambers Estates, Chula Vista and Port
Everglades.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2614 8008 2597 8007 2597 8012 2597 8013
2597 8014 2597 8025 2614 8025
FLASH FLOOD...RADAR INDICATED
$$
RAG457
WGUS72 KMFL 120000
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
800 PM EDT Tue Jun 11 2024
FLC011-120010-
/O.EXP.KMFL.FF.W.0004.000000T0000Z-240612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
800 PM EDT Tue Jun 11 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN BROWARD COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT Thursday for
portions of southeast, southern, and southwest Florida.
&&
LAT...LON 2614 8008 2597 8007 2597 8012 2597 8013
2597 8014 2597 8025 2614 8025
$$
RAGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:57 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 11, 2:57 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Miami FL
257 PM EDT Tue Jun 11 2024
...New LONG TERM...
.SHORT TERM...
(Rest of today through Wednesday)
Issued at 123 PM EDT Tue Jun 11 2024
A wet period today through the end of the week is expected across
South FL. NHC is monitoring a broad area of low pressure over the
eastern Gulf, with a low chance (10%) of development over the next
48 hours. Meanwhile, there is a stalled frontal boundary to our
north across northern FL. At the mid/upper levels, there is a
short-wave over the deep south stretching into the northern Gulf,
and high pressure over the central Atlantic. This is all resulting
in record PWAT values across the area of 2.3-2.8 inches as shown
by our morning 12Z sounding and the ACARS soundings. This avocado
express of tropical moisture will pool across South FL and will
result in periods of heavy rainfall through Wednesday. Additional
rainfall amounts through Wednesday evening of 2-4 inches across
the east coast metro and 4-6 inches over the interior and SW FL
are expected. Locally higher amounts are a strong possibility,
especially with high rainfall rates of 2-4 inches per hour
expected at times. These high rainfall rates will definitely cause
issues for urban and poor drainage locations, and much of the
metro areas is already saturated from rainfall this morning. The
Flood Watch for all of South FL continues through Wednesday
evening. It may be extended beyond Wednesday, but that decision
will be made overnight or during the day tomorrow as more hi-res
data for Thursday becomes available, and we get the chance to see
how today plays out.
A limited threat for today that shouldn't be discounted is the
tornado threat. Some of the discrete cells today have shown some
weak rotation, and ACARS soundings support a threat for a quick
spin-up tornado, especially over inland areas and over towards the
SW FL coast.
High temperatures today and tomorrow will be cooler thanks to the
rainfall and cloud cover, only reaching the low to middle 80s.
Tonight's overnight lows will remain mild only falling to the mid
and upper 70s.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 256 PM EDT Tue Jun 11 2024
An active subtropical jetstream will become entrenched over central
Florida, just downstream of a positively tilted major short-wave
trough that will impart on the Gulf of Mexico. This will allow for a
fetch of deep tropical moisture to remain entrenched over South
Florida, thus resulting in a prolonged period of widespread rainfall
will continue through the remainder of the week. Hydrologic concerns
will be the primary focus through the remainder of the week,
primarily owing to antecedent rainfall from previous days, and the
repeated bouts of strong thunderstorms capable of producing very
high tropical rainfall rates. With PW (precipitable water) indices
remaining above 2.0 inches, expect favorable conditions for flooding
and even flashing flooding - particularly for urban locations. The
most intense rainfall will develop in tandem with upper level
impulses that trek through the CWFA through this period. As far as
rainfall totals for Thursday through Friday, expect 4-8 inches
for the western half of the region, and 2-6 inches for the eastern
half of CWFA (including metropolitan east coast), with locally
higher totals possible. These totals are subject to deviate based
on how the forecast evolves in the coming days.
A stationary frontal boundary will gradually dissolve, as low-level
circulations develop over the southern Gulf of Mexico and coastal
FL/GA respectively. This will likely stretch/divert moisture away in
opposite directions away from the region, though there will still be
lingering deep tropical moisture such that heavy rainfall will still
be a concern through the weekend. By late Saturday/early Sunday, a
backing of low-level winds will be realized as expansive Bermuda
ridge of high pressure expands southwestward. An easterly flow
regime will likely become re-established, which will allow for
periods of heavy rainfall in the morning along the east coast, with
more coverage generally along interior and western portions of the
CWFA. Heavy rainfall and flooding will be the primary concerns
again, though the threat should be diminished in comparison to
earlier in the week. Nevertheless, cannot rule out the potential for
flooding through the weekend, mostly conditional on measured
rainfall up to this point.
&&
.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Tue Jun 11 2024
Poor flying conditions expected through the 18Z TAF period with
periods of heavy showers and thunderstorms expected. Prevailing
MVFR ceilings expected with times of IFR/LIFR ceilings and
visibilities during heavy rain. Southerly winds around 10 kts
however winds will be erratic in and near stronger convection.
&&
.MARINE...
Issued at 123 PM EDT Tue Jun 11 2024
Hazardous marine conditions at times through at least mid week as
enhanced tropical moisture results in periods of showers and
thunderstorms. Outside of storms, winds will be southerly around
15 kts with seas of 2-4 ft in the Gulf and 2-3 ft in the Atlantic,
however locally higher winds and seas are expected in areas of
stronger convection.
&&
.BEACHES...
Issued at 123 PM EDT Tue Jun 11 2024
A moderate risk of rip currents is expected for Collier county
beaches through Wednesday due to persistent onshore flow.
Minor coastal flooding is possible today along the Gulf coast
around the high tide cycle late this afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 77 85 77 83 / 80 90 90 90
West Kendall 75 87 75 86 / 80 90 90 90
Opa-Locka 76 86 77 88 / 90 90 90 90
Homestead 76 87 77 86 / 80 90 90 90
Fort Lauderdale 77 84 77 83 / 80 90 90 90
N Ft Lauderdale 76 85 76 84 / 80 90 90 90
Pembroke Pines 77 85 77 88 / 90 90 90 90
West Palm Beach 75 86 74 85 / 80 100 90 90
Boca Raton 75 86 75 86 / 80 100 90 90
Naples 77 87 77 86 / 80 100 90 90
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Wednesday evening for FLZ063-066>075-168-
172>174.
AM...None.
GM...None.
&&
SHORT TERM...CMF
LONG TERM....SRB
AVIATION...CMFHazardous weather outlook, Jun 11, 8:30 AM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 830 AM EDT Tue Jun 11 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 121230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 830 AM EDT Tue Jun 11 2024 ...Flood Watch In Effect... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Numerous thunderstorms are expected over South Florida today. Some of the thunderstorms could contain gusty winds and heavy downpours. Excessive Rainfall: Heavy rainfall will be possible with thunderstorms today. With multiple rounds of heavy rainfall possible, the potential for localized flooding will develop especially across the urban and poor drainage areas. Marine: Waterspouts are possible across all local waters today. There will be a moderate risk of rip currents for the Collier county beaches, as well the potential for minor coastal flooding with this afternoon's high tide cycle. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Enhanced tropical moisture will be in place over South Florida through at least Friday, resulting in periods of heavy rain and a flooding threat. See Flood Watch for the latest details. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Jun 11, 1:26 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Miami FL
126 PM EDT Tue Jun 11 2024
FLZ070-071-073-075-111815-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
126 PM EDT Tue Jun 11 2024
...A strong thunderstorm will impact portions of southeastern
Collier, north central Mainland Monroe, northern Miami-Dade and
southern Broward Counties through 215 PM EDT...
At 126 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Dade-Collier Training Airport, or 22 miles east of Chokoloskee,
moving northeast at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Dade-Collier Training Airport and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2574 8102 2589 8113 2617 8074 2594 8058
TIME...MOT...LOC 1726Z 237DEG 22KT 2586 8101
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGSpecial weather statement, Jun 11, 2:36 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EDT Tue Jun 11 2024
FLZ070-071-073-075-111930-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
236 PM EDT Tue Jun 11 2024
...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe, northern Miami-Dade and southern
Broward Counties through 330 PM EDT...
At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Fortymile Bend, or 23 miles northwest of
Homestead General Airport, moving north at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wilderness Waterway, Loop Road Ee Center, Big Cypress National
Preserve, Dade-Collier Training Airport, Fortymile Bend, Shark Valley
Obs Tower, and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2555 8070 2565 8119 2617 8101 2605 8052
TIME...MOT...LOC 1836Z 200DEG 24KT 2569 8087
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, Jun 11, 2:43 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
243 PM EDT Tue Jun 11 2024
FLZ072-074-172-173-111930-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
243 PM EDT Tue Jun 11 2024
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 330 PM EDT...
At 243 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over West Park, or over Hallandale, moving
north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Pompano Beach,
Davie, Plantation, Sunrise, Tamarac, Margate, Lauderdale-By-The-Sea,
Hallandale, Miami Gardens, Lauderhill, North Miami, Coconut Creek,
North Miami Beach, Oakland Park, North Lauderdale, and Aventura.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2610 8010 2611 8011 2612 8011 2611 8012
2608 8011 2590 8012 2593 8013 2590 8013
2591 8014 2590 8014 2591 8019 2594 8029
2626 8022 2621 8009
TIME...MOT...LOC 1843Z 188DEG 21KT 2599 8018
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARSpecial weather statement, Jun 11, 2:57 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
257 PM EDT Tue Jun 11 2024
FLZ066-069-070-111945-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
257 PM EDT Tue Jun 11 2024
...A strong thunderstorm will impact portions of central Collier and
southern Hendry Counties through 345 PM EDT...
At 257 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Everglades City, moving north at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ave Maria, Everglades City, Plantation Island, Carnestown, Copeland,
Royal Palm Hammock, Big Cypress National Preserve, South Blocks
Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune Strand
State Forest, Port Of The Island, Miles City, Jerome, and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2592 8158 2592 8161 2593 8160 2593 8161
2636 8147 2620 8109 2581 8132 2587 8142
2587 8146 2590 8153 2591 8152 2590 8154
2592 8155 2592 8156 2591 8162
TIME...MOT...LOC 1857Z 196DEG 38KT 2585 8144
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 11, 3:28 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
328 PM EDT Tue Jun 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM Flash Flood Miami 25.76N 80.20W
06/11/2024 Miami-Dade FL Public
Significant ponding seen on the roads at the
intersection of SW 1st Ave and 10th St.
0326 PM Flash Flood 1 NNE Miami 25.79N 80.19W
06/11/2024 Miami-Dade FL Public
Street flooding in downtown Miami at
Biscayne Blvd and NE 14th Steet. Picture on
social media shows approximately 3 to 4 inches
of water on the roads.
&&Local storm report, Jun 11, 3:32 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
332 PM EDT Tue Jun 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Flash Flood Hallandale 25.99N 80.14W
06/11/2024 Broward FL Public
City of Hallandale Beach social media post
mentioned blocked roads (NE 8th Ave and East
Hallandale Beach Blvd) due to heavy rainfall
and flooded roadways.
&&The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:51 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 11, 4:54 AM EDT | Special Marine Warning | MFL | 36 min | |
| Jun 11, 5:22 AM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Jun 11, 5:34 AM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 11, 6:18 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 11, 6:32 AM EDT | Special Marine Warning | MFL | 28 min | |
| Jun 11, 7:22 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 11, 7:43 AM EDT | Special Weather Statement | MFL | Collier | 32 min |
| Jun 11, 8:27 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 63 min |
| Jun 11, 8:32 AM EDT | Special Weather Statement | MFL | Collier | 43 min |
| Jun 11, 10:13 AM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Jun 11, 11:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 11, 12:46 PM EDT | Special Marine Warning | MFL | 89 min | |
| Jun 11, 12:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 11, 1:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Jun 11, 1:26 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| Jun 11, 1:55 PM EDT | Areal Flood Advisory | MFL | Collier | 5 hr |
| Jun 11, 2:18 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 11, 2:36 PM EDT | Special Weather Statement | MFL | Monroe | 54 min |
| Jun 11, 2:43 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 5 hr |
| Jun 11, 2:43 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Jun 11, 2:57 PM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Jun 11, 3:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 41 min |
| Jun 11, 3:18 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 5 hr |
| Jun 11, 3:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 11, 3:55 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jun 11, 4:38 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| Jun 11, 5:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 11, 5:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 11, 6:51 PM EDT | Areal Flood Advisory | MFL | Collier, Monroe | 4 hr |
| Jun 11, 7:11 PM EDT | Areal Flood Warning | MFL | Collier | 4 hr |
| Jun 11, 7:32 PM EDT | Special Weather Statement | MFL | Monroe | 58 min |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.